MathSciNet Relay Station
MathSciNet bibliographic data
MR966173 (90f:60112) 60H15 (35L70 35R60 60H07)
Carmona, René; Nualart, David Random nonlinear wave equations: smoothness of the solutions. Probab. Theory Related Fields 79 (1988), no. 4, 469–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement